Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 74, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
An interpolation series expansion for a meromorphic function
J. L. Walsh.
Trans. Amer. Math. Soc. 74 (1953), 1-9
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0053228
Convex bodies and periodic homeomorphisms in Hilbert space
Victor L. Klee.
Trans. Amer. Math. Soc. 74 (1953), 10-43
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0054850
The positive cone in Banach algebras
J. L. Kelley and R. L. Vaught.
Trans. Amer. Math. Soc. 74 (1953), 44-55
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0054175
Integral representations of positive definite functions
A. Devinatz.
Trans. Amer. Math. Soc. 74 (1953), 56-77
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0052691
Finite Fourier series and equations in finite fields
Albert Leon Whiteman.
Trans. Amer. Math. Soc. 74 (1953), 78-98
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0052453
On the algebra of networks
R. Bott and R. J. Duffin.
Trans. Amer. Math. Soc. 74 (1953), 99-109
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0056573
Cohomology of group extensions
G. Hochschild and J.-P. Serre.
Trans. Amer. Math. Soc. 74 (1953), 110-134
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0052438
Some properties of the double Laplace transformation
Geraldine A. Coon and Dorothy L. Bernstein.
Trans. Amer. Math. Soc. 74 (1953), 135-176
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0052556